Zoledronic acid and atrial fibrillation in cancer patients


ARSLAN Ç., AKSOY S., DİZDAR Ö., Dede D. S. , HARPUTLUOĞLU H., ALTUNDAĞ M. K.

SUPPORTIVE CARE IN CANCER, vol.19, no.3, pp.425-430, 2011 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1007/s00520-010-0868-z
  • Journal Name: SUPPORTIVE CARE IN CANCER
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.425-430
  • Hacettepe University Affiliated: Yes

Abstract

Treatment with a bisphosphonate was found to be associated with a significantly increased risk for atrial fibrillation (AF) in a few studies. A recent study showed that once-yearly infusions of intravenous zoledronic acid (ZA) significantly increased the risk of serious AF in postmenopausal women with osteoporosis. This study was conducted to determine the frequency of atrial fibrillation among cancer patients receiving the standard treatment of ZA.